Bright and Dark Soliton Solutions of the (2+1)-Dimensional Evolution Equations


Bekir A., ÇEVİKEL A. C. , Guner O., San S.

MATHEMATICAL MODELLING AND ANALYSIS, vol.19, no.1, pp.118-126, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 1
  • Publication Date: 2014
  • Doi Number: 10.3846/13926292.2014.893456
  • Title of Journal : MATHEMATICAL MODELLING AND ANALYSIS
  • Page Numbers: pp.118-126
  • Keywords: exact solutions, bright and dark solitons, Boussinesq equation, Camassa-Holm-KP equation, TRAVELING-WAVE SOLUTIONS, TANH-FUNCTION METHOD, SINE-COSINE METHOD, NONLINEAR EVOLUTION, BOUSSINESQ EQUATION, EXPANSION METHOD

Abstract

In this paper, we obtained the 1-soliton solutions of the (2+1)-dimensional Boussinesq equation and the Camassa-Holm-KP equation. By using a solitary wave ansatz in the form of sech(p) function, we obtain exact bright soliton solutions and another wave ansatz in the form of tanh(p) function we obtain exact dark soliton solutions for these equations. The physical parameters in the soliton solutions are obtained nonlinear equations with constant coefficients.